# SDR ASOA201100196

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 17,617 hours, 15,617 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER SMOKE TOILET MESSAGE AT ABOUT 10,000 DURING DESCENT, LASTED LESS THAN A MINUTE THEN WENT AWAY.  OBSERVED AN ODOR LIKE MACHINE OIL, BUT NOT SMOKE.  F/A HEARD SMOKE ALARM IN LAV BUT DID NOT SEE OR DETECTED SMOKE.  OPS CHECK OF SMOKE DETECTION SYS IAW AMM 26-16-00, NO FURTHER DEFECTS NOTED.
